Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 75, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 75, Number 1 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 75, Number 1 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF     Request Permissions
A simple model of the derivation of fluid mechanics from the Boltzmann equation
H. P. McKean Jr..
Bull. Amer. Math. Soc. 75 (1969), 1-10
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0235792
The summer meeting in Madison
Everett Pitcher and Paul Bateman.
Bull. Amer. Math. Soc. 75 (1969), 11-27
More Information
Full-text PDF     Request Permissions
The October meeting in Baltimore
Herbert Federer.
Bull. Amer. Math. Soc. 75 (1969), 28
More Information
Full-text PDF     Request Permissions
The November meeting in Clemson
O. G. Harrold.
Bull. Amer. Math. Soc. 75 (1969), 29
More Information
Full-text PDF     Request Permissions
The November meeting in Riverside
R. S. Pierce.
Bull. Amer. Math. Soc. 75 (1969), 30
More Information
Full-text PDF     Request Permissions
1968 election of members of the council and board of trustees
Everett Pitcher.
Bull. Amer. Math. Soc. 75 (1969), 31
More Information
Full-text PDF     Request Permissions
Sphere-packing in the Hamming metric
Robert J. McEliece and Howard Rumsey Jr..
Bull. Amer. Math. Soc. 75 (1969), 32-34
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0246693
Cohomology of certain Steinberg groups
David Hertzig.
Bull. Amer. Math. Soc. 75 (1969), 35-36
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0236185
An algebra of singular integral operators with two symbol homomorphisms
H. O. Cordes.
Bull. Amer. Math. Soc. 75 (1969), 37-42
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0234320
On Gaussian sums
Takashi Ono.
Bull. Amer. Math. Soc. 75 (1969), 43-45
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0245547
Regarding stopping rules for Brownian motion and random walks
Leroy H. Walker.
Bull. Amer. Math. Soc. 75 (1969), 46-50
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0239630
On the minimal property of the Fourier projection
E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert.
Bull. Amer. Math. Soc. 75 (1969), 51-52
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0236588
A factor theorem for Fréchet manifolds
R. D. Anderson and R. Schori.
Bull. Amer. Math. Soc. 75 (1969), 53-56
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0233382
Periodic orbits of hyperbolic diffeomorphisms and flows
Michael Shub.
Bull. Amer. Math. Soc. 75 (1969), 57-58
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0234498
Manifolds homeomorphic to sphere bundles over spheres
R. De Sapio.
Bull. Amer. Math. Soc. 75 (1969), 59-63
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0240830
Strongly negligible sets in Fréchet manifolds
R. D. Anderson.
Bull. Amer. Math. Soc. 75 (1969), 64-67
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0238358
Banach algebras of operators on locally convex spaces
Robert T. Moore.
Bull. Amer. Math. Soc. 75 (1969), 68-73
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0236723
Convexity properties of nonlinear maximal monotone operators
R. T. Rockafellar.
Bull. Amer. Math. Soc. 75 (1969), 74-77
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0235408
Additive categories and a theorem of W. G. Leavitt
A. L. S. Corner.
Bull. Amer. Math. Soc. 75 (1969), 78-82
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0238903
Ideals in group algebras
Pasquale Porcelli and H. S. Collins.
Bull. Amer. Math. Soc. 75 (1969), 83-84
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0238996
Adjoints, numerical ranges, and spectra of operators on locally convex spaces
Robert T. Moore.
Bull. Amer. Math. Soc. 75 (1969), 85-90
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0239448
Curvature structures and conformal transformations
Ravindra S. Kulkarni.
Bull. Amer. Math. Soc. 75 (1969), 91-94
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0233306
On generators for von Neumann algebras
Warren Wogen.
Bull. Amer. Math. Soc. 75 (1969), 95-99
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0236725
On polynomials and almost-primes
G. J. Rieger.
Bull. Amer. Math. Soc. 75 (1969), 100-103
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0233783
Functions of finite $𝜆$-type in several complex variables
Robert O. Kujala.
Bull. Amer. Math. Soc. 75 (1969), 104-107
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0232961
Unconditional bases and best approximation in Banach spaces
J. R. Retherford and R. C. James.
Bull. Amer. Math. Soc. 75 (1969), 108-112
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0276735
On generalized complete metric spaces
Calvin F. K. Jung.
Bull. Amer. Math. Soc. 75 (1969), 113-116
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0234446
Differentiable functions on $c_{0}$
John Wells.
Bull. Amer. Math. Soc. 75 (1969), 117-118
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0234273
Asymptotic properties of entire functions extremal for the $cos𝜋𝜌$ theorem
David Drasin and Daniel F. Shea.
Bull. Amer. Math. Soc. 75 (1969), 119-122
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0233981
Extending coherent analytic sheaves through subvarieties
Yum-Tong Siu.
Bull. Amer. Math. Soc. 75 (1969), 123-126
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0236193
A generalization of the Ahlfors-Heins theorem
Matts Essén.
Bull. Amer. Math. Soc. 75 (1969), 127-131
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0232953
On the nonlinear equations $Δu + e^{u} = 0$ and $∂v/∂t = Δv + e^{v}$
Hiroshi Fujita.
Bull. Amer. Math. Soc. 75 (1969), 132-135
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0239258
Squaring operations in the Adams spectral sequence
Daniel S. Kahn.
Bull. Amer. Math. Soc. 75 (1969), 136-138
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0236927
$W$-systems are the Walsh functions
Daniel Waterman.
Bull. Amer. Math. Soc. 75 (1969), 139-142
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0234196
Extension of a theorem of Carleson
Peter L. Duren.
Bull. Amer. Math. Soc. 75 (1969), 143-146
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0241650
The embedding problem for Noetherian rings
Lance W. Small.
Bull. Amer. Math. Soc. 75 (1969), 147-148
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0232797
Stable manifolds for hyperbolic sets
Morris W. Hirsch and Charles C. Pugh.
Bull. Amer. Math. Soc. 75 (1969), 149-152
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0254865
Univalent functions with univalent derivatives
S. M. Shah and S. Y. Trimble.
Bull. Amer. Math. Soc. 75 (1969), 153-157
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0239074
A maximum principle for optimal control problems with functional differential systems
H. T. Banks.
Bull. Amer. Math. Soc. 75 (1969), 158-161
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0253114
On properties of self reciprocal functions
V. V. L. N. Rao.
Bull. Amer. Math. Soc. 75 (1969), 162-164
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0234222
Representation of nonlinear transformations on $L^{p}$ spaces
V. J. Mizel.
Bull. Amer. Math. Soc. 75 (1969), 164-168
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0236688
The second homotopy group of spun 2-spheres in 4-space
J. J. Andrews and S. J. Lomonaco.
Bull. Amer. Math. Soc. 75 (1969), 169-171
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0235559
Classification of knots in codimension two
Richard K. Lashof and Julius L. Shaneson.
Bull. Amer. Math. Soc. 75 (1969), 171-175
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0242175
Council and board of trustees—1968
Bull. Amer. Math. Soc. 75 (1969), 176
More Information
Full-text PDF     Request Permissions